Alert archive / Kansas / Tornado Warnings in 2023
Tornado Warning 1, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Apr 19, 2023, 8:39 PM CDT for Lyon County, Morris County, Kansas. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 19, 2023, 9:29 PM CDT
- In force
- 50 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.75 in
Counties Lyon County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 55 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:56 PM CDT | HAIL 1.25 | 2 Ssw Americus, KS | |
| Apr 19, 9:07 PM CDT | HAIL 1.75 | 1 W Americus, KS | |
| Apr 19, 9:07 PM CDT | TORNADO | 3 Ssw Dunlap, KS | RESULTS OF NWS DAMAGE SURVEY REVEALED TREE DAMAGE AND DAMAGE TO A HOME APPROXIMATELY 3 SSW OF DUNLAP. THE HOME HAD PORTIONS OF THE ROOF REMOVED AND WINDOWS BROKEN. THIS APPEARED TO BE THE END OF THE TORNADO TRACK THAT MOVED NORTH OUT OF CHASE COUNTY. TIME IS E |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.0
The text
As transmitted.
417
WFUS53 KTOP 200139
TORTOP
KSC111-127-200245-
/O.NEW.KTOP.TO.W.0001.230420T0139Z-230420T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
839 PM CDT Wed Apr 19 2023
The National Weather Service in Topeka has issued a
* Tornado Warning for...
Southeastern Morris County in east central Kansas...
Northern Lyon County in east central Kansas...
* Until 945 PM CDT.
* At 838 PM CDT, a confirmed tornado was located over Strong City,
moving east at 25 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Law enforcement confirmed tornado. At 829 pm, a confirmed
tornado was reported near Elmdale.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Emporia, Americus and Dunlap.
This includes the following highways...
Interstate 35 between mile markers 128 and 131.
Kansas Turnpike between mile markers 126 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3852 9635 3852 9652 3865 9630 3844 9599
3838 9635
TIME...MOT...LOC 0138Z 251DEG 22KT 3840 9654
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$2 follow-up statements
016
WWUS53 KTOP 200214
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
914 PM CDT Wed Apr 19 2023
KSC127-200223-
/O.CAN.KTOP.TO.W.0001.000000T0000Z-230420T0245Z/
Morris-
914 PM CDT Wed Apr 19 2023
...THE TORNADO WARNING FOR SOUTHEASTERN MORRIS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.
LAT...LON 3853 9635 3862 9635 3865 9630 3849 9606
3848 9631
TIME...MOT...LOC 0213Z 251DEG 22KT 3847 9628
$$
KSC111-200245-
/O.CON.KTOP.TO.W.0001.000000T0000Z-230420T0245Z/
Lyon-
914 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN LYON COUNTY...
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Americus, moving east at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Americus.
This includes Kansas Turnpike between mile markers 134 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3853 9635 3862 9635 3865 9630 3849 9606
3848 9631
TIME...MOT...LOC 0213Z 251DEG 22KT 3847 9628
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$207
WWUS53 KTOP 200229
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
929 PM CDT Wed Apr 19 2023
KSC111-200238-
/O.CAN.KTOP.TO.W.0001.000000T0000Z-230420T0245Z/
Lyon-
929 PM CDT Wed Apr 19 2023
...THE TORNADO WARNING FOR NORTHWESTERN LYON COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.
Remember, a Tornado Warning still remains in effect for Lyon county
until 1000 PM.
LAT...LON 3853 9635 3862 9635 3865 9630 3849 9606
3848 9631
TIME...MOT...LOC 0228Z 251DEG 22KT 3850 9616
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:14 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 19, 6:14 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Topeka KS 614 PM CDT Wed Apr 19 2023 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 256 PM CDT Wed Apr 19 2023 Forecast Highlights: -Two rounds of strong to severe thunderstorms are likely to impact portions of the area this evening and tonight. -Elevated fire danger conditions will again be in place late this week and this weekend. -Freezing temperatures remain in the forecast this weekend. Record lows are possible. Forecast Discussion: We are anticipating two rounds of impactful weather this evening and tonight. At 19Z (2 PM CDT), a deep upper low was spinning over far eastern Montana with a shortwave trough noted on its southern periphery over the Colorado Rockies. Surface analysis shows low pressure stretched across central Kansas with a dryline extending southward into Oklahoma and Texas. Strong southerly flow has brought dew points up to around 60 degrees across eastern Kansas. Mesoanalysis shows between 1500 and 2500 J/kg of MLCAPE with a cap still in place, confirmed by a special 20Z sounding launched from Topeka. The first round of storms is expected to impact portions of northern Kansas this evening. Convective initiation could begin as early as 23Z north of I-70 with better forcing near the low. CAMs show a few supercell storms developing within an environment consisting of nearly 3000 J/kg of MLCAPE and about 30 kts of effective bulk wind shear. Wind shear will increase as a strong LLJ develops into tonight. Storms in this environment will be capable of very large hail and damaging wind gusts. There appears to be a brief window early on when a few tornadoes could occur as shear increases, before SBCIN increases too rapidly. These storms will move northeast into Nebraska late this evening. The second round of storms is then expected to develop around midnight in northern and north-central KS as the aforementioned shortwave trough moves over central Nebraska. Convective mode could be less organized and more linear, with CAMs showing more of a widespread cluster of storms moving eastward through the CWA overnight. A 65+ kt LLJ will keep low level shear parameters sufficient for large hail and damaging wind gusts. Rainfall amounts could exceed 1.0 inch in far northeast KS - the area most likely to be affected by both rounds. Strong winds ahead of and behind a cold front tonight have also prompted the need for a Wind Advisory, which has been extended and expanded. Strong winds outside of thunderstorms could gust to 50 mph, finally relaxing by tomorrow morning as winds shift to the northwest behind the boundary. Beyond today's system, elevated fire danger will return in central KS tomorrow through Saturday. That area is less likely to see significant rainfall tonight and will experience low afternoon humidities and continued breezy winds through the start of the weekend. Much cooler weather is then in store this weekend. Highs on Saturday and Sunday will range from the 50s on Saturday to around 60 degrees on Sunday. Record low temperatures are forecast Sunday morning with lows in the upper 20s to near 30 degrees. A freeze warning is looking likely at that time. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 613 PM CDT Wed Apr 19 2023 TS will impact all terminals this evening and through the early morning hours of Thursday. Winds will also be the other factor to consider as winds will remain out of the south/southwest gusting to 40-45 mph through the evening. A cold front will shift winds out of the west to northwest Thursday AM and will gradually decrease through the remainder of the TAF period. As for Thunderstorms, two waves of convection will be expected... The first round that is ongoing will mainly impact KMHK and could clip KTOP and KFOE if storms continue to develop south of I-70. There will be a lull in storms between 5-9z before the next round of rain and thunderstorms move in from the west. Expect very strong winds, hail with all thunderstorms. Rain and storms move out after sunrise Thursday with skies slowly clearing. && .TOP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 AM CDT Thursday for KSZ026-035>040-054>056- 058-059. && DISCUSSION...Teefey AVIATION...Griesemer
Hazardous weather outlook, Apr 19, 3:10 PM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 310 PM CDT Wed Apr 19 2023 KSZ026-035>040-054>056-058-059-202015- Jefferson-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon- Osage-Franklin-Coffey-Anderson- 310 PM CDT Wed Apr 19 2023 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. A Wind Advisory is in effect from 7PM this evening until 7AM Thursday morning. South winds are forecast to gust up to 50 MPH. Severe thunderstorms are possible across the area into the overnight hours. Large hail and damaging winds will be the main hazards. Locally heavy rainfall could also occur with storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures near to just below freezing are forecast this weekend which could damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>012-020>024-034-202015- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa- 310 PM CDT Wed Apr 19 2023 This Hazardous Weather Outlook is for north central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. Severe thunderstorms are possible across the area late this afternoon and again tonight. Large hail and damaging winds will be the main hazards with a few tornadoes also possible this evening. Locally heavy rainfall could also occur with storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures near to just below freezing are forecast this weekend which could damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Apr 19, 7:01 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
701 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 1 NE GRANDVIEW PLAZA 39.05N 96.77W
04/19/2023 E1.00 INCH GEARY KS PUBLIC
QUARTER SIZE HAIL NEAR FT. RILEY.
&&
JWLocal storm report, Apr 19, 7:02 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 4 SSE MILFORD 39.12N 96.88W
04/19/2023 E2.00 INCH GEARY KS PUBLIC
DELAYED REPORT VIA PHOTO SOCIAL MEDIA.
&&
JPLocal storm report, Apr 19, 7:09 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
709 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 6 E OLSBURG 39.44N 96.51W
04/19/2023 E1.75 INCH POTTAWATOMIE KS PUBLIC
SOCIAL MEDIA PHOTO.
&&
JPLocal storm report, Apr 19, 7:24 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 10 S FRANKFORT 39.56N 96.42W
04/19/2023 M1.25 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&Local storm report, Apr 19, 7:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND GST 3.5 NNE DOVER 39.01N 95.91W
04/19/2023 M68 MPH SHAWNEE KS TRAINED SPOTTER
NEAR 29TH AND GLICK ROADS.
&&Local storm report, Apr 19, 7:51 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
751 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST 3 NNE DOVER 39.00N 95.92W
04/19/2023 U68 MPH SHAWNEE KS PUBLIC
GUSTNADO SOUTHWEST OF 29TH AND GLICK ROAD.
&&
JWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:02 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Riley, Shawnee, Wabaunsee | 43 min |
| Apr 19, 7:09 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 36 min |
| Apr 19, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 33 min |
| Apr 19, 7:21 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 9 min |
| Apr 19, 7:29 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 46 min |
| Apr 19, 7:32 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 13 min |
| Apr 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jackson, Jefferson, Osage, Shawnee, Wabaunsee | 50 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Marshall, Nemaha | 47 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 44 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Wabaunsee | 13 min |
| Apr 19, 8:06 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 24 min |
| Apr 19, 8:29 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Lyon, Osage, Shawnee, Wabaunsee | 46 min |
| Apr 19, 8:32 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 24 min |
| Apr 19, 9:00 PM CDT | Special Weather Statement | TOP | Pottawatomie | 45 min |
| Apr 19, 9:11 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 34 min |
| Apr 19, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 48 min |
| Apr 19, 9:25 PM CDT | Tornado Warning | TOP | Lyon, Osage | 17 min |
| Apr 19, 9:29 PM CDT | Special Weather Statement | TOP | Brown | 16 min |
| Apr 19, 9:39 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 22 min |
| Apr 19, 9:49 PM CDT | Special Weather Statement | TOP | Lyon | 26 min |
| Apr 19, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 48 min |
| Apr 19, 10:02 PM CDT | Special Weather Statement | TOP | Shawnee | 28 min |
| Apr 19, 10:03 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 27 min |
| Apr 19, 10:29 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 31 min |
| Apr 19, 10:34 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 26 min |
| Apr 19, 10:42 PM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee | 3 hr |
| Apr 19, 10:48 PM CDT | Areal Flood Advisory | TOP | Pottawatomie | 3 hr |
| Apr 19, 10:59 PM CDT | Special Weather Statement | TOP | Jackson | 31 min |
| Apr 20, 12:41 AM CDT | Special Weather Statement | TOP | Clay | 19 min |
| Apr 20, 12:42 AM CDT | Special Weather Statement | TOP | Coffey, Lyon | 33 min |
| Apr 20, 12:49 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 26 min |
| Apr 20, 1:01 AM CDT | Special Weather Statement | TOP | Geary, Riley | 29 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 49 min |
| Apr 20, 1:27 AM CDT | Special Weather Statement | TOP | Shawnee, Wabaunsee | 33 min |
| Apr 20, 1:28 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 32 min |
| Apr 20, 1:49 AM CDT | Special Weather Statement | TOP | Brown, Jackson, Jefferson, Nemaha | 26 min |
| Apr 20, 1:56 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 49 min |
| Apr 20, 2:03 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Washington | 57 min |
| Apr 20, 2:12 AM CDT | Tornado Warning | TOP | Clay | 19 min |
| Apr 20, 2:29 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Marshall, Pottawatomie, Riley and 1 more | 31 min |
| Apr 20, 2:34 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Jackson, Jefferson, Osage, Shawnee | 26 min |
| Apr 20, 2:37 AM CDT | Areal Flood Advisory | TOP | Clay, Marshall, Nemaha, Riley, Washington | 3 hr |
| Apr 20, 2:39 AM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 36 min |
| Apr 20, 2:51 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 24 min |
| Apr 20, 2:55 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 21 min |
| Apr 20, 2:59 AM CDT | Tornado Warning | TOP | Marshall, Nemaha, Pottawatomie | 31 min |
| Apr 20, 3:01 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Jackson, Marshall, Nemaha, Pottawatomie, Riley | 44 min |
| Apr 20, 3:33 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 57 min |
| Apr 20, 3:45 AM CDT | Special Weather Statement | TOP | Jackson, Wabaunsee | 30 min |
| Apr 20, 4:25 AM CDT | Special Weather Statement | TOP | Jefferson, Lyon, Shawnee | 35 min |
| Apr 20, 5:18 AM CDT | Special Weather Statement | TOP | Coffey, Douglas, Franklin, Lyon, Osage | 27 min |
| Apr 20, 7:58 AM CDT | Areal Flood Advisory | TOP | Marshall | 62 min |
| Apr 20, 3:04 PM CDT | River Flood Warning | TOP | Marshall | 5 hr |
Nearby
Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.